Talk with your doctor.,
Take a zinc supplement.,
Monitor any pre-existing conditions.,
Watch for any potential drug interactions.,
Stop any synthetic DHEA supplements.,
Agree to surgical treatment.
Make an appointment to see your general practitioner or an endocrinologist, a specialist who treats hormonal disorders. They will ask you about your medical history and run a blood test for DHEA levels. Bring a list of questions with you to get the most out of your appointment.Your doctor might suggest monitoring your DHEA levels using saliva, serum, or urine tests.These tests will also be used to rule out any larger issues with your adrenal glands, such as Addison disease.Your doctor will likely tell you that it is important to lower your DHEA as high levels can cause aggression and irregular blood pressure, among other health issues. Luckily, a benefit of reducing your DHEA levels is that most of these health concerns will disappear as your numbers drop.;
, Certain minerals, such as zinc, can reduce swelling and inflammation throughout your body. If you’ve felt swollen lately and you know that your DHEA levels are high, zinc may be able to help you. Just make sure to talk with your doctor before taking any supplements., Your DHEA levels can have a direct impact on others areas of your health, including any prior diseases that you may be fighting. Along with your doctor, you may want to agree to additional monitoring for any diabetes, liver disease, or cancers while trying to lower your DHEA levels. This is a proactive approach that can keep you healthy in the long term., Certain drugs have a side effect of boosting your DHEA levels. If you are trying to keep your levels lower, then talk with your doctor before starting any new medications. And, go through with them and evaluate all of the current medications that you are taking.For example, diabetes drugs, such as metformin, are often associated with DHEA boosts.
, Talk with your doctor about gradually weaning off, or stopping cold turkey, any prescribed or over-the-counter hormonal medications that you are currently taking. It’s almost impossible to lower your DHEA while taking boosting medications.Be aware that the weaning off process can take months. Just stay patient and you will see positive results over time.
, If your excess DHEA is caused by a sizeable tumor, then your doctor may suggest a removal procedure. Talk over the risks and rewards of any surgeries with your doctor before agreeing to anything. The benefits of surgery is that it will make it possible to lower your levels quickly.